Bad skin rash from Supress C

  1. New Member
    AFOX's Avatar
    Stats
    6'2"  250 lbs.
    Join Date
    Jul 2005
    Age
    44
    Posts
    187
    Rep Power
    208
    Level
    11
    Lv. Percent
    83.32%

    Bad skin rash from Supress C


    I used both Formestane and Supress C in my PCT, and every once in a while I would get a small rash. A few days ago I was at the end of my Supress C, and I got a really bad red bumpy rash on my inner thighs. It is 4 days later, and it is not going away, and it itches like hell. I guess I had some kind of allergic reaction. Has anyone else had this happen?

  2. Elite Member
    jmh80's Avatar
    Stats
    5'10"  180 lbs.
    Join Date
    Mar 2004
    Age
    34
    Posts
    8,110
    Rep Power
    9664
    Level
    57
    Lv. Percent
    88.63%
    Achievements Activity AuthorityActivity ProPosting ProPosting Authority

    I've had some irritation pop up at the front delt/top corner of my pec that is due to the Form.

    I just started staying away from that area and it seems to have gone away. Mine didn't itch so much as burned a bit.
  3. New Member
    AFOX's Avatar
    Stats
    6'2"  250 lbs.
    Join Date
    Jul 2005
    Age
    44
    Posts
    187
    Rep Power
    208
    Level
    11
    Lv. Percent
    83.32%

    I had a couple of red batches before this happened too, on my inner arms, but it went away after one day. These are not like those at all, they are bright red bumpy, itchy patches on my inner thighs, that are very itchy and I have had it for 6 days now. It has to be an allergic reaction, which is weird because I had used this stuff for almost a month before this happened.
    •   
       

  4. Board Supporter
    Harland's Avatar
    Stats
    6'1"  259 lbs.
    Join Date
    Jun 2004
    Age
    28
    Posts
    498
    Rep Power
    378
    Level
    18
    Lv. Percent
    56.31%

    try the tops of your feet, good place to apply. Ive applied formestane to tops of feet/inner thigh/inner arms/stomach/and inner chest and i have also applied suppress c to lower stomach, and inner chest. and ive had none of these problems.
  5. Advanced Member
    nickrut's Avatar
    Join Date
    Sep 2007
    Posts
    526
    Rep Power
    352
    Level
    18
    Lv. Percent
    48%

    Try to mix it up a bit. You may have some allergic reaction to the carrier in that location, orrr its just cause you keep putting it in the same areas. Some people are more sensitive than others.
  6. Board Supporter
    Harland's Avatar
    Stats
    6'1"  259 lbs.
    Join Date
    Jun 2004
    Age
    28
    Posts
    498
    Rep Power
    378
    Level
    18
    Lv. Percent
    56.31%

    Quote Originally Posted by nickrut View Post
    Try to mix it up a bit. You may have some allergic reaction to the carrier in that location, orrr its just cause you keep putting it in the same areas. Some people are more sensitive than others.
    yeah i would also recommend cleaning the area real good, and moving on to a different location.

    oh and sometimes when i get an allergic reaction to something, my skin rashes in certain spots, so i use benydyl? or however you spell it.
  7. New Member
    AFOX's Avatar
    Stats
    6'2"  250 lbs.
    Join Date
    Jul 2005
    Age
    44
    Posts
    187
    Rep Power
    208
    Level
    11
    Lv. Percent
    83.32%

    I tried moving to different locations, and the same bumpy rash started poping up there( inner arms and tops of feet), so I had to stop use of this product. I had no problems until the last week, and I guess my body developed an allergic reaction. I'm just glad it is in areas you cant see well. 8 days later and my inner thighs look like I had a chemical burn on them. Bright red, with evn a little purple in the middle. I'm taking allergy medicine and putting a anti itch creme on it, but it just won't go away.
  8. New Member
    akdude's Avatar
    Stats
    6'1"  205 lbs.
    Join Date
    Aug 2009
    Posts
    18
    Rep Power
    74
    Level
    3
    Lv. Percent
    98.25%

    I found this thread during a search of this issue. A friend of mine had a bad reaction to Formestane, Rash, and bumps, and stomach problems. He stopped taking it and weeks later it finally cleared up.

    Recently he tried Suppress C on the tops of his feet and had the same reaction after just two days, and started getting stomach cramps again. Needless to say he doesn't use it anymore.

    I've used both with no problems at all, I guess being a trans-dermal it penetrates your skin and makes whatever reaction you're going to have worse.
  9. New Member
    SOGO's Avatar
    Stats
    5'10"  200 lbs.
    Join Date
    Mar 2010
    Posts
    18
    Rep Power
    68
    Level
    4
    Lv. Percent
    48.03%

    Any CEL reps with thoughts on this?
  10. Sponsor
    mw1's Avatar
    Join Date
    Dec 2007
    Posts
    5,930
    Rep Power
    4095438
    Level
    81
    Lv. Percent
    4.89%
    Achievements Activity ProActivity AuthorityActivity VeteranPosting ProPosting Authority

    Quote Originally Posted by SOGO View Post
    Any CEL reps with thoughts on this?
    I think Nick did in Post #5....I always try to switch up the location every couple of days.

    Serious Nutrition Solution ~~

    mw at seriousnutritionsolutions dot com
    snsgamers.com
  11. New Member
    akdude's Avatar
    Stats
    6'1"  205 lbs.
    Join Date
    Aug 2009
    Posts
    18
    Rep Power
    74
    Level
    3
    Lv. Percent
    98.25%

    I thought I would follow up, my buddy who recently tried Suppress C put it on the tops of his feet for two days. After that, they blisterted up and bled, and took a couple weeks to start clearing up. He also got stomach cramps from it.

    I guess he is allergic to the carrier. I have no problem with either of the tropicals after applying them to the same places for days on end.
  12. Sponsor
    mw1's Avatar
    Join Date
    Dec 2007
    Posts
    5,930
    Rep Power
    4095438
    Level
    81
    Lv. Percent
    4.89%
    Achievements Activity ProActivity AuthorityActivity VeteranPosting ProPosting Authority

    Quote Originally Posted by akdude View Post
    I thought I would follow up, my buddy who recently tried Suppress C put it on the tops of his feet for two days. After that, they blisterted up and bled, and took a couple weeks to start clearing up. He also got stomach cramps from it.

    I guess he is allergic to the carrier. I have no problem with either of the tropicals after applying them to the same places for days on end.
    that would definitely classify as an allergic reaction I've never heard of anyone having that bad of a reaction

    Serious Nutrition Solution ~~

    mw at seriousnutritionsolutions dot com
    snsgamers.com
  13. New Member
    bboyflash's Avatar
    Join Date
    Dec 2009
    Posts
    205
    Rep Power
    22904
    Level
    14
    Lv. Percent
    8.79%

    Ya i was fine for a month, then week 5 came around and i got a rash every where that i put it even thou i switched up the places every couple a days a had a rash for 2 weeks straight now is finally gone...idk wat it was
  14. New Member
    holmes215's Avatar
    Stats
    6'0"  190 lbs.
    Join Date
    Dec 2009
    Posts
    475
    Rep Power
    9629
    Level
    18
    Lv. Percent
    41.79%

    I had the same problem with formestane, first time I used it no problem for first 2 weeks, then 3rd week I got a burning on my thighs and a dry rash. Keeps happening if I use it now
  

  
 

Similar Forum Threads

  1. Supress-C is best used when?
    By RAZORBACK09 in forum Anabolics
    Replies: 7
    Last Post: 04-21-2010, 01:34 AM
  2. AMS 1-AD Major Skin Rash! Help?
    By Thor Hammer in forum Supplements
    Replies: 2
    Last Post: 08-06-2009, 10:38 AM
  3. Replies: 25
    Last Post: 07-11-2008, 04:32 PM
  4. skin rash with PH's?
    By GO_OUTSIDE! in forum Anabolics
    Replies: 8
    Last Post: 12-13-2006, 08:35 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in